# SDR YENA20160830772

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 51,229 hours, 19,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON L-2 DOOR SILL FWD SIDE AT FRAME 67+5" AND STR 23L AROUND SCREW HOLES FOR GIRT BAR FITTING.  R & R L-2 DOOR SILL IAW SRM 51-72-11, PN D5348004320601.
